# SDR ASAA2020010831805

- Difficulty date: January 6, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 51,806 hours, 15,120 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 400D9K
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 26,186 hours, 7,541 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE WITH RADAR SELECTED IN MANUAL TILT -Z NON EXISTENT BAND OF WX/CLUTTER FROM 60NM TO 80NM (GREEN) IN AUTO TILT 52ME BAND APPEARS AT 60NM TO 80NM EXCEPTIN RED. TILT APPEAR TO OPERATE NORMALLY ON APPROACH TO MAUI. GROUNDED - YES. VERIFIED TILT WAS DOWN MORE THAN INDICATED. REPLACED WEATHER RADAR CONTROL PANEL PER B737-800 AMM 34-43-91-400-801 OPS NORMAL.
